MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 INHANCE; SHOULDER INSTRUMENT - INSERTION DEVICE

DEPUY IRELAND - 3015516266 INHANCE; SHOULDER INSTRUMENT - INSERTION DEVICE
Catalog Number 650011102
Medical Device Problem Codes Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was cross threaded and damaged pieces were observed.It was reported that the event did not occur in surgery.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11: additional manufacturer narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
INHANCE
Common Device Name
SHOULDER INSTRUMENT - INSERTION DEVICE
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25555695
Report Number1818910-2026-10449
Device Sequence Number13002941
Product Code LXH
UDI-Device Identifier10603295547235
UDI-Public(01)10603295547235(10)207966
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number650011102
Device Lot Number207966
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date06/18/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown